MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3; STOPCOCK, I.V. SET
Catalog Number MC33688
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 4" smallbore quadfuse ext set w/4 microclave® clear, 3 check valves, 4 clamps (3 white, red), rotating luer where it was reported that it appeared that quad fuse was backed up and started leaking lipids.The event occurred during use for patient at pediatric medicine.Thus, there was patient involvement, unknown human harm and unknown delay in therapy reported.
 
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
Investigation summary: received one (1) used list# mc33688, 4" smallbore quadfuse ext set w/4 microclave® clear, 3 check valves, 4 clamps (3 white, red), rotating luer, as received, one of the microclaves was stuck down, also noticed seal damage, coring.No other anomalies observed.No mating devices were returned with the used sample.The returned sample was leak tested and a leak was confirmed.The returned used microclave had seal damage typical of access with an incompatible mating device.The customer complaint of leaking is confirmed.Dfu states: to avoid damage to the clave or syringes or male luers which may result in delays of medication administration and possible serious adverse events, users should confirm mating luers or syringes have an internal diameter range of 0.062¿ to 0.110¿.Check the internal diameter of the male-luer connector of the mating syringe prior to using it to access the clave.A device history record lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21414757
Report Number9617594-2025-00322
Device Sequence Number9345685
Product Code FMG
UDI-Device Identifier00887709064379
UDI-Public00887709064379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33688
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, MFR UNK.
Patient SexUnknown